MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER POST-INFARCT VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER POST-INFARCT VSD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-VSDMPIHDE-018
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 18mm amplatzer pi musc vsd was chosen for implant using a 10f amplatzer trevisio delivery system.During the procedure, the device formed a cobra shape on the right ventricular(rv) disc.Following that, physician chose a 22mm amplatzer vascular plug ii , but the device was pulled through the defect and was removed before release from cable as the physician felt it was small for the defect.The procedure was completed using a new 24mm amplatzer pi musc vsd with satisfactory closure.It is reported that there was no clinically significant delay in the procedure and the patient remained hemodynamically stable throughout the procedure.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description

Brand Name
AMPLATZER POST-INFARCT VSD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23174976
Report Number2135147-2025-05525
Device Sequence Number9555143
Product Code MLV
UDI-Device Identifier05415067028112
UDI-Public(01)05415067028112(17)270630
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-VSDMPIHDE-018
Device Catalogue Number9-VSDMPIHDE-018
Device Lot Number8535531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10FR TREVISIO (9-ATV10F45/80) WITH LOT #10811471.; 22MM AMPLATZER VASCULAR PLUG II.
Patient Age71 YR
Patient SexMale
Patient Weight65 KG